# SDR ASOA2015070913303

- Difficulty date: June 14, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,549 hours, 20,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD WEB IS CORRODED.   REPAIRED IAW  EC/TC REO 670-53-11-594 01 AND GREO 670-53-11-594, REV A.
